# SDR SWIA201125531

- Difficulty date: January 31, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 12,673 hours, 7,262 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVERHEAD BETWEEN ROW 11 AND 12 IS OUT.  (FLT 4668)  RECONNECTED WIRE FOR OVERHEAD EMERGENCY LIGHT AT ROW 11.
